Large deviations and mixing for dissipative PDEs with unbounded random kicks

Abstract : We study the problem of exponential mixing and large deviations for discrete-time Markov processes associated with a class of random dynam-ical systems. Under some dissipativity and regularisation hypotheses for the underlying deterministic dynamics and a non-degeneracy condition for the driving random force, we discuss the existence and uniqueness of a stationary measure and its exponential stability in the Kantorovich–Wasserstein metric. We next turn to the large deviation principle and establish its validity for the occupation measures of the Markov processes in question. The obtained results extend those established earlier for the case of the bounded noise and can be applied to the 2D Navier–Stokes system in a bounded domain and to the complex Ginzburg–Landau equation.
Liste complète des métadonnées

Littérature citée [23 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01076897
Contributeur : Armen Shirikyan <>
Soumis le : jeudi 23 octobre 2014 - 14:10:59
Dernière modification le : vendredi 22 mars 2019 - 11:34:02
Document(s) archivé(s) le : samedi 24 janvier 2015 - 10:31:41

Fichier

Paper.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Vojkan Jaksic, Vahagn Nersesyan, Claude-Alain Pillet, Armen Shirikyan. Large deviations and mixing for dissipative PDEs with unbounded random kicks. Nonlinearity, IOP Publishing, 2018, 31 (2), pp.540-596. 〈10.1088/1361-6544/aa99a7〉. 〈hal-01076897〉

Partager

Métriques

Consultations de la notice

810

Téléchargements de fichiers

128